Why does MMS stain my teeth?

  • Jason
  • Topic Author
  • Offline
  • Junior Boarder
  • Junior Boarder
More
26 Sep 2012 18:45 #24036 by Jason
Replied by Jason on topic Why does MMS stain my teeth?
MMS causes my teeth to yellow real thick UNLESS I take it by pill.

Also I don't usually drink tea or anything like that and I feel I have eliminated everything but the MMS as a cause.

I have Lyme and a bunch of other issues so I guess if the yellowing is a die off that would make sense. To Macaddict do you have stuff going on that would do that to you?

Also I will probably try the clay.

Please Log in or Create an account to join the conversation.

More
26 Sep 2012 19:34 #24037 by Macaddict08
Replied by Macaddict08 on topic Why does MMS stain my teeth?
Jason,

Not really ... I was just doing a maintenance 2 week cleanse ... and noticed a little yellowing going on. The clay got rid of it very quickly, the teeth yellowing wasn't really an issue.

Please Log in or Create an account to join the conversation.

Go to top